# SDR ASAA2019081973417

- Difficulty date: August 17, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 49,300 hours, 14,675 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Spinner
- Part number: 3370051180
- Condition: Worn
- Location: Front
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE FRONT SPINNER MISSING MORE THAN 50% OF SPIRAL PAINT. GROUNDED - YES. REPLACED FRONT SPINNER ON #2 ENGINE DURING ACCOMPLISHING T/C 78472010.
